CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Sums of squares from elliptic pfaffians

Hjalmar Rosengren (Institutionen för matematiska vetenskaper, matematik)
International Journal of Number Theory Vol. 4 (2008), p. 873-902.
[Artikel, refereegranskad vetenskaplig]

We give a new proof of Milne's formulas for the number of representations of an integer as a sum of 4m^2 and 4m(m+1) squares. The proof is based on explicit evaluation of pfaffians with elliptic function entries, and relates Milne's formulas to Schur Q-polynomials and to correlation functions for continuous dual Hahn polynomials. We also state a new formula for 2m^2 squares.



Denna post skapades 2006-12-04. Senast ändrad 2014-09-29.
CPL Pubid: 23765

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur